# SDR UALA2012021600939

- Difficulty date: February 15, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 76,604 hours, 22,152 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1680 BETWEEN STR S30 AND S29 FRAME IS CORRODED.  MAJOR REPAIR ACCOMPLISHED.  RPLC'D FRAME SECTION STA 1680 STR 25L-25R DRWG 146N1025.
